Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 9.

Ambrozio, L, Buzano, R, Carlotto, A et al. (1 more author) (2019) Bubbling analysis and geometric convergence results for free boundary minimal surfaces. Journal de l'École polytechnique — Mathématiques, 6. pp. 621-664. ISSN 2429-7100

Ambrozio, L, Carlotto, A and Sharp, B orcid.org/0000-0002-7238-4993 (2018) Index estimates for free boundary minimal hypersurfaces. Mathematische Annalen, 370 (3-4). pp. 1063-1078. ISSN 0025-5831

Ambrozio, L, Carlotto, A and Sharp, B orcid.org/0000-0002-7238-4993 (2018) Comparing the Morse index and the first Betti number of minimal hypersurfaces. Journal of Differential Geometry, 108 (3). pp. 379-410. ISSN 0022-040X

Ambrozio, L, Carlotto, A and Sharp, B (2018) Compactness analysis for free boundary minimal hypersurfaces. Calculus of Variations and Partial Differential Equations, 57. 22. ISSN 0944-2669

Barbosa, E, Sharp, B orcid.org/0000-0002-7238-4993 and Wei, Y (2017) Smooth compactness of ƒ-minimal hypersurfaces with bounded ƒ-index. Proceedings of the American Mathematical Society, 145 (11). pp. 4945-4961. ISSN 0002-9939

Sharp, B orcid.org/0000-0002-7238-4993 (2017) Compactness of minimal hypersurfaces with bounded index. Journal of Differential Geometry, 106 (2). pp. 317-339. ISSN 0022-040X

Ambrozio, L, Carlotto, A and Sharp, B orcid.org/0000-0002-7238-4993 (2016) Compactness of the Space of Minimal Hypersurfaces with Bounded Volume and p-th Jacobi Eigenvalue. Journal of Geometric Analysis, 26 (4). pp. 2591-2601. ISSN 1050-6926

Lamm, T and Sharp, B orcid.org/0000-0002-7238-4993 (2016) Global estimates and energy identities for elliptic systems with antisymmetric potentials. Communications in Partial Differential Equations, 41 (4). pp. 579-608. ISSN 0360-5302

Sharp, B orcid.org/0000-0002-7238-4993 and Zhu, M (2016) Regularity at the free boundary for Dirac-harmonic maps from surfaces. Calculus of Variations and Partial Differential Equations, 55 (2). 27. ISSN 0944-2669

This list was generated on Sat Dec 14 18:15:55 2019 GMT.